# SDR UIEA2019060314359

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,971 hours, 22,922 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MSG.  PERFORMED CABIN PRESSURE BITE PER FIM 21-31 FT 803 FAULT A/C MOTOR VERIFIED NO FAULTS. CLEARED, OK FOR SERVICE.
